# SDR SWIA202408130679

- Difficulty date: June 1, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE T CAP CORRODEDIN MULTIPLE LOCATIONS ON LBL9 BETWEEN APPROXIMATELY F697.00 AND FS841.00 AS MARKED      (C-CHECK RO 8/11/2024)    BLENDED CORROSION FROM MULTIPLE LOCATIONS ON LBL9 T-CAP FLOOR STRUCTURE BETWEEN FS697 AND FS841.  REPAIRED T-CAP REF REO 670-53-41-678 REV -A DATED 2024-07-22 AND CRJ-700 SRM 51-42-06-001-001-A01.  RESTORED FINISH. COMPLIED WITH TASK CARD 51-900-1002-SKY AND MAJOR REPAIR(M-337 FORM) CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS.
